advertisement
Question
Posted by: K | 2011/08/19

Multivitamin

Are there any side effects to Centrum Multivitamin? I used the multivitamin for three days. One tablet after lunch, and experienced severe stomach pain, nausea and headaches. I was not using any other medication at the time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Nausea is possible, but is more common when taken on an stomach. The best advice is to take one tablet daily with your breakfast.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/08/22

Nausea is possible, but is more common when taken on an stomach. The best advice is to take one tablet daily with your breakfast.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement